Modeling populations of cyst-nematodes (nematoda heteroderidae)

A - Papers appearing in refereed journals

Jones, F. G. W. and Perry, J. N. 1978. Modeling populations of cyst-nematodes (nematoda heteroderidae). Journal of Applied Ecology. 15 (2), pp. 349-371.

AuthorsJones, F. G. W. and Perry, J. N.
Keywordsbiodiversity conservation; Ecology
Year of Publication1978
JournalJournal of Applied Ecology
Journal citation15 (2), pp. 349-371
Digital Object Identifier (DOI)
Open accessPublished as non-open access

Permalink -

22 total views
0 total downloads
0 views this month
0 downloads this month